# SDR SWAA2023062050269

- Difficulty date: May 19, 2023
- Submitted: June 20, 2023
- Operation: Air carrier
- Aircraft: N7820L
- Make and model: Boeing 737-79P
- Aircraft serial: 28253
- Aircraft time: 58,307 hours, 37,562 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK SUPPORT ANGLE LOCATED BS 695 AND RBL 24.75 CENTER SECTION 2023-330356<[01] TOOLS USED: TEMPERATURE CONTROLLER P/N: P3015GOES00000; S/N: 142811020; DUE DATE: 25-JAN-24; TEMPERATURE CONTROLLER P/N: P3015GOES00000; S/N: 142811019; DUE DATE: 25-JAN-24; TEMPERATURE PID CTRL P/N: 48VFL11; S/N: AE-31448; DUE DATE: 14-JUN-23.;[02] REPLACED SUPPORT ANGLE LOCATED BS 695 AND RBL 24.75 CENTER SECTION IAW B737-700 SRM 51-10-02 ITEM 9; SRM 51-40-02 AND DWG 273A9110 SHEET 6 REV A. SEE INDIVIDUAL SIGNOFFS BELOW.;[03] REPLACED SUPPORT ANGLE LOCATED BS 695 AND RBL 24.75 CENTER SECTION IAW B737-700 SRM 51-10-02 ITEM 9; SRM 51-40-02 AND DWG 273A9110 SHEET 6 REV A. SEE INDIVIDUAL SIGNOFFS BELOW RII CERTIFIED
